# SDR ASOA2013041103365

- Difficulty date: March 20, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,781 hours, 19,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399.5-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FS 399.5 AND 409+126, RBL 9.0.  R & R TRACK IAW AMM 53-01-11-400-802.
